# SDR SWAA2013010211011

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 61,004 hours, 50,555 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE ON LT WING NR 1 PYLON INBD AFT SIDE.  REMOVED, FABRICATED, AND REPLACED SUPPORT ANGLE ON LT WING NR 1 PYLON I/B AFT SIDE IAW SRM 51-40-02-0G-0 AND BAC DRAWING
